American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Bengt Fornberg. A vector implementation of the Fast Fourier Transform algorithm . Math. Comp. 36 (1981) 189-191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information   
View Article: PDF

[3] S. Winograd. On computing the discrete Fourier transform . Math. Comp. 32 (1978) 175-199. MR 0468306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nimrod Megiddo. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977) 407-409. MR 0432205.
Abstract, references, and article information   
View Article: PDF

[5] Robert T. Moenck. On the efficiency of algorithms for polynomial factoring . Math. Comp. 31 (1977) 235-250. MR 0422193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. S. Fraenkel and Y. Yesha. Theory of annihilation games. Bull. Amer. Math. Soc. 82 (1976) 775-777. MR 0449726.
Abstract, references, and article information   
View Article: PDF

[7] Michael Anshel. Decision problems for HNN groups and vector addition systems . Math. Comp. 30 (1976) 154-156. MR 0396766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Julian D. Laderman. A noncommutative algorithm for multiplying $3 \times 3$ matrices using 23 multiplications. Bull. Amer. Math. Soc. 82 (1976) 126-128. MR 0395320.
Abstract, references, and article information   
View Article: PDF

[9] Paul S. Wang and Linda Preiss Rothschild. Factoring multivariate polynomials over the integers . Math. Comp. 29 (1975) 935-950. MR 0396471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Stenger. An algorithm for the topological degree of a mapping in $n$-space. Bull. Amer. Math. Soc. 81 (1975) 179-182. MR 0367982.
Abstract, references, and article information   
View Article: PDF

[11] J. W. Wrench. Table errata: {\it The art of computer programming, Vol. 2: Seminumerical algorithms}\ (Addison-Wesley, Reading, Mass., 1969) by Donald E. Knuth . Math. Comp. 24 (1970) 504. MR 0400642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1